# SDR AALA201910299004

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 38,868 hours, 13,882 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1777MK2
- Part serial: 17771075
- Condition: Faulty
- Location: Master Bleed
- Part time: 52,127 hours, 20,251 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO CLT ON ACCOUNT OF ENGINE OVERHEAT INDICATION. EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED LPC MASTER BLEED ACTUATOR IAW CARD 26T40075006 AND HIGH POWER RUN IAW JOB CARD 26L000710174.
